It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Heather, hello and sorry about your situation, very similar to many of us here. I started the same way with herniated disc's in my back. Can you tell us what strength vic you were taking, it would appear you were being prescribed about 240 vics per month based on 60 per week you said you were getting from your doc. If you are at 5mg then you were at 30-40mg per day, if they are 7.5mg then you were at 45-60mg per day and if they were 10mg you were at 60-80mg per day. Believe it or not that not great but its really not to bad either as many of us were at 300+mg per day.

I would have recommended you work with your doc or a Dr to get this resolved but seeing that you are in day 2 it may be to little to late although if you have a good doc I would still work with them. There are a number of products that can help you through, some are prescription only and others are over the counter. Typically you need something for the "runs" like Imodium, something for the nausea (Phenergan), something to help with sleep like benedryl (sp) (over the counter) Many docs are not to familiar with withdrawals but you can educate them or reason with them. Valium helps, clonidine also helps with hot/cold/shakes/restless legs/aches/etc..., ambeium (sp) for sleep, a nausea med and so on.

Withdrawal can take 4-7 days for the worst of the withdrawal symptoms to run their course, sleep patters and mental stability takes a bit longer. Typically day 2-4 are the worst so if you can get by them you are going to be OK. Withdrawal is not life threatening, just darn unpleasant. It's like having a BAD flu, and you know exactly when its coming and how long it will last. The down side is you also know if you take pills you can make the flu temporarily go away. Thatís the part that is hard to get by, not taking pills when you know they are an instant cure for the withdrawal.

Hope we can help you out, be strong, you can beat the withdrawals. First time I went through withdrawal I was taking 40mg per day and it wasn't that bad. The second and last time (thank God) I went through withdrawal I was taking almost 400mgs per day. The withdrawal was considerably worse, and the reason why I will never be in that situation again.

Let us know how we can help, there are GREAT folks here with great knowledge that will go out of there way to help if at all possible.

phil


phil





All times are GMT -7. The time now is 06:08 PM.





© 2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!